Edit my profile
Create my ORCID iD

Shao, Qiman (邵啟滿)

  • Adjunct Professor, Dept of Mathematics

Telephone: 2358 7460    Email: maqmshao@ust.hk   
Scopus: 7101974769   
Co-authorship graph

Summary

  Total Article Book chapter Book Conference paper
All publications 159 140 11 4 4
HKUST affiliated 40 31 3 3 3

Publication List

Showing 21 - 40 of 159  (0 seconds)
Export 0 items: ( ) to:          

Article

Author(s): Shao, Qi-Man View this author's profile ; Li, W.
Source: Ann. Probab., v. 32, 2004, p. 216-242
Article, 2004

Author(s): Shao, Qi-Man View this author's profile ; Chen, L.H.Y.
Source: Ann. Probab., v. 32, 2004, p. 1985-2028
Article, 2004

Author(s): Shao, Qi-Man View this author's profile ; Chen, M.H.
Source: Ann. Inst. Statist. Math., v. 54, 2002, p. 338-354
Article, 2002